Heavy Rain, Flagler
- When
- November 6, 11:00 AM EST to 11:30 AM EST
- Where
- Flagler County, 5 mi S of Flagler Beach
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
m. m.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Emergency management received one report of 4.5" of rain and one report of 3.00" of rain fell between 11 a.m. and 12 p.m. near Burlowville in southeast Flagler county. Most of the water ran into canals and there were no reports of street flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 6, 9:30 AM EST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EST THU NOV 6 2003 .SHORT TERM...MAIN STORY THIS MORNING WILL HAS BEEN WIDESPREAD DENSE FOG OVER THE AREA WITH EASTERN PORTIONS BEGINNING TO LIFT INTO A LOW STRATUS DECK. WESTERN ZONES WILL BE SLOWER TO LIFT...AND WILL NEED TO WAIT UNTIL MID-MORNING FOR UPDATE. OTHERWISE...FOR THE REMAINDER OF TODAY...WATER VAPOR SHOWS UPPER LOW HAS MOVED EAST ENOUGH TO ALLOW MOST ALL OF THE DEEPER MOISTURE TO BE SHUNTED ACROSS THE EXTREME EASTERN PENINSULA AND AND OUT INTO THE ATLANTIC. DRIER AIR SHOULD HELP LIMIT POPS TODAY OVER THE INTERIOR ALONG WITH DEVELOPING SOUTHWEST FLOW PROVIDING BEST CONVERGENCE EAST OF THE SUWANNEE VALLEY TODAY. THIS ADDS UP TO BEST POP CHANCES ALONG THE COASTAL COUNTIES FROM JAX SOUTHWARD TODAY AND THIS TREND IS HANDLED WELL IN CURRENT GRIDS. WILL TRIM BACK POPS A BIT WITH UPDATE ALONG THE I-75 CORRIDOR. WILL ALSO NEED TO MONITOR TEMPS FOR SOME TWEAKING AS LATE BURN-OFF OF FOG LAYER MAY NOT ALLOW TEMPS TO REACH FORECAST HIGHS TODAY. .MARINE...NO CHANGES PLANNED TO CURRENT PACKAGE AS LIGHT SOUTH WINDS MATCH WELL WITH ONGOING FORECAST. .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. DEESE/TRABERT
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 532 AM EST THU NOV 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... FOG HAS BECOME WIDESPREAD ACROSS THE REGION WITH THE VISIBILITY LOCALLY REDUCED TO A HALF MILE OR LESS AT TIMES. IF DRIVING IN AREAS OF DENSE FOG USE YOUR LOW BEAM HEADLIGHTS. THE FOG WILL SLOWLY LIFT BY 9 AM. THE ATMOSPHERE REMAINS MOIST AND SOMEWHAT UNSTABLE...WITH SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON. A FEW STORMS COULD BECOME STRONG AND THE GREATEST HAZARDS WILL BE FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL HAIL. SINCE STORM MOTION WILL BE SLOW... LOCALLY HEAVY RAINFALL AMOUNTS MAY EXCEED 2 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD FRONT WILL CROSS THE REGION FRIDAY. STRONG HIGH PRESSURE WILL APPROACH THE MIDDLE ATLANTIC STATES THIS WEEKEND. ROUGH SEAS...HEAVY SURF AND ABOVE NORMAL RISK OF RIP CURRENTS CAN BE EXPECTED SATURDAY INTO EARLY NEXT WEEK. IN ADDITION...TIDES THIS WEEKEND WILL BE ASTRONOMICALLY HIGH...THEREFORE THERE IS ALSO A CONCERN FOR BEACH EROSION AND COASTAL FLOODING. COASTAL RESIDENTS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA SHOULD MONITOR FUTURE FORECASTS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... ALTHOUGH STORMS ARE EXPECTED TO BE BELOW SEVERE LIMITS...SPOTTERS ARE REQUESTED TO SELF ACTIVATE IN THE EVENT WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZAPPE
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2003Every state in 2003This day in weather historyWarnings in Florida, November 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5337921.